Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic behavior of iterates of nonexpansive mappings in Banach spaces with Opial’s condition
HTML articles powered by AMS MathViewer

by Giovanni Emmanuele PDF
Proc. Amer. Math. Soc. 94 (1985), 103-109 Request permission

Abstract:

We study the asymptotic behavior of the sequence of the iterates for a nonexpansive mapping, defined on a suitable subset of a Banach space with Opial’s condition. Some results are stated also for semigroups of nonexpansive mappings and for mappings of asymptotically nonexpansive type in uniformly convex Banach spaces with Opial’s condition.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10
  • Retrieve articles in all journals with MSC: 47H10
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 103-109
  • MSC: Primary 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781065-6
  • MathSciNet review: 781065